# SDR DALA1112449873

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 19 DELAMINATED PARTS RACK 22B.  FABRICATED NEW FLOOR PANEL 9957823-175 FROM .040 AND HAT CHANNELS IAW DRAWING 9957823 PER ERA 489360-14, P-226 Q-987 284650.
